# SDR SWAA2021112440101

- Difficulty date: November 3, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,911 hours, 12,502 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 241XF HAS FIBERS PULLED OFF TOP OF BOARD SEVERAL PLACES. / REPAIRED PANEL 241XF IAW BOEING 737-800 SRM 53-00-50-2R-0 AND SRM 52-00-50-2R-1
